# SDR CA011210001

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Snias AS332L
- Aircraft time: 13,461 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 7965592
- Condition: Inoperative
- Location: Refueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE REFUELING CONTROL PANEL WILL NOT PERMIT SINGLE POINT REFUELING TO BE CARRIED OUT.
